Ukrainian Mathematical Journal

, Volume 32, Issue 3, pp 189–196 | Cite as

Stability and convergence of high-order difference schemes for parabolic partial differential equations

  • Kh. A. Alibekov
  • P. E. Sobolevskii
Article
  • 28 Downloads

Keywords

Differential Equation Partial Differential Equation Difference Scheme Parabolic Partial Differential Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    Kh. A. Alibekov and P. E. Sobolevskii, “Stability and convergence of high-order difference schemes for parabolic equations,” Ukr. Mat. Zh.,31, No. 6, 627–634 (1979).Google Scholar
  2. 2.
    Kh. A. Alibekov and P. E. Sobolevskii, “Stability and convergence of high-order difference schemes for parabolic equations. I,” Manuscript deposited at VINITI, 22.07.76, No. 2851-76.Google Scholar
  3. 3.
    Kh. A. Alibekov and P. E. Sobolevskii, “Stability and convergence of high-order difference schemes for parabolic equations. II,” Manuscript deposited at VINITI, 18.10.76, No. 3645-76.Google Scholar
  4. 4.
    S. I. Serdyukova, “Uniform stability of high-accuracy six-point difference scheme for equation of heat conduction,” Zh. Vychisl. Mat. Mat. Fiz.,7, No. 1, 214–217 (1967).Google Scholar
  5. 5.
    I. V. Konoval'tsev, “Stability in C and Lp of two-layer difference schemes for parabolic equations with variable coefficients,” Zh. Vychisl. Mat. Mat. Fiz.,8, No. 4, 894–899 (1968).Google Scholar
  6. 6.
    I. N. Gurova and P. E. Sobolevskii, “Fractional powers of second-order difference operator,” Tr. NII Mat. Voronezh. Univ., No. 12, 10–27 (1974).Google Scholar
  7. 7.
    V. A. Neginskii and P. E. Sobolevskii, “Difference analogs of imbedding theorems and interpolation inequalities,” Tr. Mat. F-ta Voronezh. Univ., No. 1, 72–81 (1970).Google Scholar
  8. 8.
    A. A. Samarskii, Introduction to Theory of Difference Schemes [in Russian], Nauka, Moscow (1971).Google Scholar
  9. 9.
    M. A. Krasnosel'skii, P. P. Zabreiko, E. I. Pustyl'nik, and P. E. Sobolevskii, Integral Operators in Spaces of Summable Functions [in Russian], Nauka, Moscow (1966).Google Scholar
  10. 10.
    P. E. Sobolevskii, “On parabolic equations in Banach space,” Tr. Mosk. Mat. Ob-va,10, 297–350 (1961).Google Scholar

Copyright information

© Plenum Publishing Corporation 1981

Authors and Affiliations

  • Kh. A. Alibekov
    • 1
  • P. E. Sobolevskii
    • 1
  1. 1.Voronezh State UniversityUSSR

Personalised recommendations